# SDR YENA201812265883

- Difficulty date: December 25, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 73,923 hours, 27,701 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FT # 706, FLL-EWR. RETURNED TO FIELD (FLL). ENG 2 STALL IN FLIGHT. NO VIBRATIONS. ENGINE PARAMETERS ALL NORMAL ON IDLE POWER; SUPPLEMENTAL INFORMATION TO FOLLOW.
